# SDR DALA13014390968

- Difficulty date: March 24, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 59,265 hours, 43,611 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Misinstalled
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, THE TAILCONE RELEASE CABLE WAS FOUND IMPROPERLY INSTALLED IN THE SLIDER BLOCK AT THE LT SIDE OF THE TAILCONE SLIDER BLOCK FOR OUTSIDE RELEASE. REPOSITIONED TAILCONE OUTSIDE RELEASE SLIDER BLOCK CABLE IAW AMM 53-53-00.  REQUIRED INSPECTION COMPLETED.
